No Cover Image

Journal article 745 views

Intrinsic ultracontractivity on Riemannian manifolds with infinite volume measures

FengYu Wang, Feng-yu Wang Orcid Logo

Science China Mathematics, Volume: 53, Issue: 4, Pages: 895 - 904

Swansea University Author: Feng-yu Wang Orcid Logo

Full text not available from this repository: check for access using links below.

Published in: Science China Mathematics
ISSN: 1674-7283 1869-1862
Published: 2010
Online Access: Check full text

Tags: Add Tag
No Tags, Be the first to tag this record!
College: Faculty of Science and Engineering
Issue: 4
Start Page: 895
End Page: 904